Skip to Content

Join the 'Regimen' group to help and get support from people like you.

Regimen Questions

 Clear

We found 22 questions associated with the 'Regimen' topic.

Am I on too much medicine?

Posted 8 Jun 2017 by tayfs 1 answer

I was at my psychiatrist the other day. I've been having trouble sleeping so I wanted to know if there was anything natural I could take with my current medication regimen (like melatonin). I also inquired about something natural for anxiety because I don't want to mess with my current ...

Should I keep taking my anti-depressant while taking Niacin?

Posted 20 May 2017 by A R 3 answers

I'm not sure if I should stop taking my prescribed anti-depressant first, like slowly ween myself off it, then start the Niacin regimen, or if i should start the Niacin, then begin taking less antidepressant after i begin feeling the effects of it.

Does a short term prednisone regimen cause significant weight gain?

Posted 10 Mar 2017 by relativeatbest 2 answers

I was on prednisone for only five days because I had bronchitis. Although I workout regularly I allowed myself to rest for a week because I probably got sick from running myself into the ground. I don't feel like I was overeating but now just a few days after stopping taking prednisone I blew ...

Intermittent Chest Pain?

Posted 1 Mar 2017 by aduenas408 1 answer

I've been suffering from heart palpitations for years. I have had an extensive work up done. I've never been told that I have xyz. I was given metroprolol. I'm on a aspirin regimen. I sometimes suffer from intermittent chest pain. It last seconds then goes and comes. It freaks me out.

Side effects of Lamictal and Wellbutrin SR?

Posted 10 Feb 2017 by adelineguyenne 2 answers

I am 5'2, 95lbs For the past 2 months I've been on a regimen of 150mg Lamictal + and 150mg Wellbutrin, taken orally in the morning and then 50mg Seroquel at night to help me sleep. 4 days ago, my Lamictal was doubled to 300mg (200mg in the morning, 100mg at night), and the Wellbutrin ...

Had to miss 4 VICTOZA shots. Do I start over or stay at 1.8?

Posted 8 Feb 2017 by re3vgeo47990 0 answers

Delayed getting the med from VA. Should I start the regimen .06 1.2 1.8 or just stay nat 1.8

Lamotrigine - Additional Anxiety medication?

Posted 10 Nov 2016 by pamelamikal 6 answers

Doctor wants me to think about adding an SNRI to my regimen. Stress and anxiety getting to be too much and making me even more paranoid and OCD. He asked me to go home and do some research and let him know what ones seem good to me. Any suggestions?

Has anyone tried adding Rexulti to their antidepressant regimen. I take 30 mg of Lexapro and 450 m?

Posted 11 Sep 2016 by Christamarina 1 answer

mg of WelbutrinXL once a day. I was thinking about adding on Rexulti?

Nonoccupational Exposure - How effective will my pep drugs be when I missed some doses?

Posted 23 Aug 2016 by dextrose 0 answers

I was prescribed pep after one exposure ie insertive penile vaginal intercourse. My doctor prescribed me Atazanavir and Tenofovie as the pep regimen. However, the pharmacy mistakenly gave me Combivir instead of Tenofovir and advised that i should take one table orally per day together with the ...

Seroquel added to citalopram?

Posted 5 Aug 2016 by Debs21uk 0 answers

Hi, I just saw a psychiatrist today who wants to add in seroquel to my current regimen of 30mg citalopram. I know it's mainly an anti-psychotic but the dose I will be on is 25mg and is an add in treatment for the anxiety I'm experiencing on top of my depression. I'm just wondering ...

I've been on Viibryd for 2 weeks and have experienced extreme fatigue, near-migraine headaches,?

Posted 30 May 2016 by Effingcrazy 2 answers

... increased appetite, short temper, and fits of violence. I'm taking it as a part of an anti-anxiety/mood stabilization regimen. It's a holiday weekend and I am pretty scared. I'm not going to take another dose and will go to see my PCP in the morning (appointment or none). Am I ...

I am trying to identify the following pill?

Posted 16 Apr 2016 by thenewjgp 1 answer

I have a fairly extensive regimen. These plls were found loose at the bottom of the tote I use to store all of meds. In addition to the fact that my daily regimen is extensive I am essentially broke, so I am trying to identify if these are "essential/must have" (like my diabetes meds) or ...

Has anyone ever had the side effect of migraine type headaches from using Soolantra?

Posted 17 Mar 2016 by ljtilton 0 answers

I have Atypical Trigeminal Neuralgia which causes migraine type headaches. I've had them pretty much under control thanks to a wonderful neurologist and a drug regimen. I started using Soolantra recently and have had a continuous headache for over a week. Nothing has helped. Will discontinue ...

Page 1 2 Next

Ask a Question

Search this Group